# SDR SWAA2023100603670

- Difficulty date: September 22, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 51,081 hours, 29,796 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND WIRE FOR EMERGENCY EXIT LIGHT ON FWD LAV IS BROKEN AT GROUND BLOCK BEHIND LAV<[01] PARTIAL WORK STEP 1;[02] RETERMINATED WIRE W4142-0152-20 INYO TERNIMAL GND BLOCK GD3782; PER SWPM 20-90-15 AND WDM 33-51-21; PERFORMED GOOD CONTINUTY CHECK OF WIRE W4142-0152-20 PER WDM 33-51-21.; PERFORM GOOD EMERGENCY LIGHT TEST FOR LIGHT L1187 PER AMM 33-51-00;[03] VERIFIED CORRECTIVE ACTION 2. VERIFIED MEASUREMENTS. JOB COMPLETE.
